# SDR 2008FA0000592

- Difficulty date: August 21, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N4652T
- Make and model: Cessna R182
- Aircraft serial: R18201725
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel Fitting
- Part number: 12801111
- Condition: Failed
- Location: Lt Gear Leg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SWIVEL JOINT FAILED LEADING TO FAILURE OF LT BRAKE WHEN EXITING RUNWAY. (K)
